# SDR 03353654

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10018
- Part serial: 1227
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO YYZ ON FLT 7218 CREW REPORTED FLAP FAIL WHEN SELECTING FLAPS 8 DEGREES.  CREW DECLARED AN EMERGENCY AND PERFORMED A ZERO FLAP LANDING.  FLIGHT LANDED WITHOUT INCIDENT AND PASSENGERS DEPLANED NORMALLY AT GATE.  THE BPSU AND FLAP ACTUATOR WERE FOUND TO BE THE CAUSE OF THE FLAP FAIL AND WERE REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
